# SDR DHL2004752003

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 2610 · Detection System
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O FORWARD FIRE LOWER CARGO INDICATION, AFTER SEVERAL MINUTES LIGHT EXTINGUISHED.  DEFERRED FORWARD LOWER CARGO COMPARTMENT FIRE DETECTION PER MEL 26-19, COMPLIED WITH SPECIAL PROCEDURES (FORWARD PIT EMPTY).  PLACARDS INSTALLED DMI 16604.  WORKING DMI 16604 AFTER T/O FORWARD FIRE LOWER CARGO INDICATION, AFTER SEVERAL MINUTES LIGHT EXTINGUISHED.  REPLACED BATTERIES ON ALL FORWARD LOWER CARGO SMOKE DETECTORS NR 1 THRU 5 IAW M/M 26-16-02.  DMI 16604 CLEARED.
